MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-2,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-2,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 6570-0-436
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Fitting Problem (2183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
The 36mm -2.5 biolox ceramic head v40 taper didn't successfully sit onto accolade ii v40 trunnion.Surgeon unsure if soft tissue impingement caused the head to not sit properly, however decided to open and use a different femoral head.Hospital staff discarded of implant per hospital protocol.
 
Additional Manufacturer Narrative
An event regarding a size/fit issue involving a ceramic head was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as device was not returned.Medical records received and evaluation: a medical review was not performed because no information was provided.Device history review: a review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: a review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as product return is needed to complete the investigation for determining a root cause.
 
Event or Problem Description
36mm -2.5 biolox ceramic head v40 taper didn't successfully sit onto accolade ii v40 trunnion.Surgeon unsure if soft tissue impingement caused the head to not sit properly, however decided to open and use a different femoral head.Hospital staff discarded of implant per hospital protocol.

Brand Name
DELTA V-40 CERAMIC HEAD 36/-2,5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6597507
Report Number0002249697-2017-01712
Device Sequence Number16276937
Product Code LZO
UDI-Device Identifier04546540608567
UDI-Public(01)04546540608567(11)170215(17)220215(10)58773201
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number6570-0-436
Device Catalogue Number6570-0-436
Device Lot Number58773201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;